# SDR ASAA2016092818403

- Difficulty date: September 28, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE CUT OUT SHOWS CRACK INDICATION IN HOLE.  GROUNDED, YES.  CRACKS FOUND AT UPPER AND LOWER HINGE CUT OUTS REPAIR OF BOTH CRACKS TO BE REPAIRED ON MIG5 OK33947 W/O 1013489 2000/0110.
